×

Found 41 Documents (Results 1–41)

100
MathJax

Rate of convergence in the Euler scheme for stochastic differential equations with non-Lipschitz diffusion and Poisson measure. (English. Russian original) Zbl 1235.60086

Ukr. Math. J. 63, No. 1, 49-73 (2011); translation from Ukr. Mat. Zh. 63, No. 1, 40-60 (2011).
MSC:  60H35 65C30 91G80
PDF BibTeX XML Cite
Full Text: DOI

Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitz diffusion, and Poisson measures. (English. Ukrainian original) Zbl 1232.60048

Theory Probab. Math. Stat. 82, 11-26 (2011); translation from Teor. Jmovirn. Mat. Stat. No. 82, 30-42.
MSC:  60H10 60J75
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software